Local Lyapunov exponents and a local estimate of Hausdorff dimension
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, p. 405-413
@article{M2AN_1989__23_3_405_0,
     author = {Eden, Alp},
     title = {Local Lyapunov exponents and a local estimate of Hausdorff dimension},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {3},
     year = {1989},
     pages = {405-413},
     zbl = {0684.58022},
     mrnumber = {1014482},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_3_405_0}
}
Eden, Alp. Local Lyapunov exponents and a local estimate of Hausdorff dimension. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, pp. 405-413. http://www.numdam.org/item/M2AN_1989__23_3_405_0/

[M] Ricardo Mané, « On the dimension of the compact invariant sets of certain nonlinear maps», Dynamical System and Turb. Warkwick 1980, Lecture Notes in Mathematics 1007 Springer-Verlag, p. 230-242. | MR 654892 | Zbl 0544.58014

[CFT] P. Constantin, C. Foias, R. Temam, « Attractors Representing Turbulent Flows», AMS Memoirs, p. 314, 1985. | MR 776345 | Zbl 0567.35070

[EFT] A. Eden, C. Foias, R. Temam, Local and Global Lyapunov Exponents, in preparation. | Zbl 0718.34080

[L] E. N. Lorenz, « Deterministic nonperiodic flow», J. Atmos. Sci., 20, 1963, p. 130-141.

[ER] J. P. Eckmann, D. Ruelle, « Ergodic Theory of Chaos and Strange Attractors», Rev. of Modern Physics, vol. 57, n° 3, 1985. | MR 800052 | Zbl 0989.37516

[E] A. Eden, « An Abstract Theory of L-exponents with Applications to Dimension Analysis», Ph. D. thesis.

[T] R. Teman, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, 1988. | MR 953967 | Zbl 0662.35001

[GT] J. M. Ghidaglia, R. Temam, « Attractors for damped nonlinear hyperbolic equations», Jour. Math. Pure and Appl. 66, 1987. | MR 913856 | Zbl 0572.35071